# SDR AWXA200100486

- Difficulty date: August 23, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 52,186 hours, 33,442 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65737943
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C16 CK - PERMANENT REPAIR TO DENT IN RT HORIZONTAL STABILIZER LOWER SKIN, STA 111.10, THAT HAD PREVIOUSLY BEEN PLACED ON A DEFERRED MAINTENANCE ITEM UNTIL C CHECK. MAINTENANCE REMOVED DAMAGED SKIN SECTION (STA 89 TO 116), FABRICATED NEW SKIN SECTION, INTERNAL & EXTERNAL REPAIR PLATES AND INSTALLED REPAIR PARTS IAW AWA ER 03-5513-01264-TB2.
